# SDR UALA2013041802691

- Difficulty date: April 16, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 35,449 hours, 15,625 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 5320
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT SYSTEM TEST ON CIDS, GOT FAULT MSG EPSU BATTERY AFT L (ATA 33-51-38).  REPLACED AFT LEFT EMERGENCY POWER SUPPLY AND BATTERY FOR 13WL UNIT.  ACP POWER SUPPLY BITE AND AC EMERGENCY BATTERY CHECK BOTH TESTED GOOD REF AMM 33-51-38-000-001-A.
